Alert archive / Arkansas / Special Weather Statements in 2016
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Apr 11, 2016, 4:01 AM CDT for Sebastian County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2016, 4:01 AM CDT (09:01 UTC)
- Expired
- Apr 11, 2016, 4:30 AM CDT
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
County Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 312 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
269
WWUS84 KTSA 110901
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 AM CDT MON APR 11 2016
ARZ020-029-110930-
SEBASTIAN AR-FRANKLIN AR-
401 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN AND CENTRAL
SEBASTIAN COUNTIES UNTIL 430 AM CDT...
AT 400 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF LAVACA TO NEAR BURNVILLE TO 5
MILES SOUTHWEST OF HARTFORD...AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CHARLESTON... GREENWOOD...
LAVACA... MANSFIELD...
ALTUS... HARTFORD...
HUNTINGTON... BRANCH...
MIDLAND... DENNING...
WIEDERKEHR VILLAGE... WASHBURN...
BURNVILLE... FORT CHAFFEE...
BLOOMER... PATTERSON...
CAULKSVILLE... CROSSROADS...
CECIL... VESTA...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FOR
NORTHWESTERN ARKANSAS...AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3537 9372 3542 9380 3531 9381 3532 9392
3523 9392 3523 9402 3514 9403 3514 9414
3510 9414 3506 9425 3506 9423 3497 9424
3494 9445 3504 9444 3520 9423 3536 9421
3539 9419 3538 9414 3545 9415 3549 9371
TIME...MOT...LOC 0900Z 271DEG 45KT 3540 9414 3517 9417 3496 9442
$$
LACYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 11, 2:44 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 11, 2:44 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 244 AM CDT MON APR 11 2016 .DISCUSSION... Mature and extensive MCS is tracking across the forecast area as I type. Will maintain highest pops for the morning hours along the track of the MCV...otherwise will back off on pops for the morning hours in the wake of the system. Outflow from the system will shove the true warm sector farther south than initially thought...and the latest run of the HRRRX shows this. As a result...the greatest severe risk may end up being near or south of the Red River this afternoon. Day shift will need to monitor the trends closely. Storms that develop in the warm sector near the triple point will likely become severe with all modes possible as they track east. Precip chances will come to an end tonight as the synoptic cold front clears our area. A tranquil work week is expected...with cooler temps initially then gradually warming. The next chance for storms will not arrive until the weekend...when a deep western CONUS trough slides slowly east toward the Plains. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 68 40 66 44 / 30 10 0 10 FSM 75 46 67 45 / 50 50 0 10 MLC 73 47 67 46 / 50 30 0 10 BVO 64 36 65 39 / 50 10 0 0 FYV 68 40 62 40 / 60 40 0 10 BYV 65 38 62 39 / 60 30 0 0 MKO 71 41 67 44 / 30 30 0 10 MIO 61 37 64 39 / 70 10 0 0 F10 71 43 66 45 / 40 20 0 10 HHW 75 51 67 47 / 50 40 0 10 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Apr 10, 4:55 PM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT SUN APR 10 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT SUN APR 10 2016 ...SEVERE WEATHER THREAT INCREASES THIS EVENING AND CONTINUES INTO MONDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...THIS EVENING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS EVENING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA . FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...TONIGHT. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...TONIGHT. DISCUSSION... AN ELEVATED SEVERE THUNDERSTORM POTENTIAL WILL EXIST THIS EVENING AND OVERNIGHT...PRIMARILY ACROSS PORTIONS OF NORTHEAST OKLAHOMA ALONG AND TO THE NORTHWEST OF INTERSTATE 44. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG AN APPROACHING COLD FRONT...AND EXPAND IN COVERAGE TONIGHT AS A LOW LEVEL JET STRENGTHENS. THUNDERSTORMS TONIGHT MOST LIKELY WILL BE ELEVATED ...LEADING TO LARGE HAIL POTENTIALLY TO THE SIZE OF TENNIS BALLS. HOWEVER...A LOW POTENTIAL FOR DAMAGING WIND GUSTS IN THE 60 TO 70 MPH RANGE AND ISOLATED TORNADOES EXISTS AS WELL. LOCALLY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING AS WELL...ESPECIALLY IN FLOOD PRONE AREAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY THROUGH FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS LIKELY WILL BE ONGOING MONDAY MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH AT MOST...ISOLATED SEVERE WEATHER LIKELY OCCURRING AT THAT TIME. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS SOUTHERN OKLAHOMA AND INTO WEST CENTRAL ARKANSAS DURING THE AFTERNOON HOURS MONDAY...AND WILL ALSO CARRY AN ELEVATED RISK OF SEVERE WEATHER. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS...ALTHOUGH A SMALL TORNADO THREAT WILL EXIST WITH ANY THUNDERSTORMS THAT DEVELOP WELL AHEAD OF THE COLD FRONT. THE BULK OF THE THUNDERSTORM ACTIVITY SHOULD BE SOUTH AND EAST OF THE REGION BY EARLY TUESDAY MORNING. QUIET WEATHER WILL THEN PREVAIL FOR THE REMAINDER OF THE UPCOMING WORK WEEK...WITH THE NEXT NOTABLE STORM SYSTEM SET TO IMPACT THE REGION NEXT WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 10, 10:43 PM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT SUN APR 10 2016
OKZ056-057-110430-
CRAIG OK-NOWATA OK-
1043 PM CDT SUN APR 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NOWATA AND CRAIG
COUNTIES UNTIL 1130 PM CDT...
AT 1043 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF EDNA TO 5 MILES EAST OF NOWATA...
AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
WELCH... BLUEJACKET...
PYRAMID CORNERS... HOLLOW...
CENTRAILIA... CENTRALIA...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 290 AND 293.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3699 9504 3698 9503 3697 9504 3695 9500
3667 9500 3670 9557 3700 9550 3700 9501
TIME...MOT...LOC 0343Z 269DEG 44KT 3703 9541 3671 9554Special weather statement, Apr 11, 1:19 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
119 AM CDT MON APR 11 2016
OKZ065-066-070-071-110700-
OKFUSKEE OK-MUSKOGEE OK-MCINTOSH OK-OKMULGEE OK-
119 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKFUSKEE...OKMULGEE...
MCINTOSH AND NORTHWESTERN MUSKOGEE COUNTIES UNTIL 200 AM CDT...
AT 119 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OKMULGEE STATE PARK TO NEAR HORNTOWN...AND MOVING
EAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... OKMULGEE...
EUFAULA... HENRYETTA...
CHECOTAH... MORRIS...
WELEETKA... DEWAR...
SCHULTER... OKTAHA...
TAFT... BOYNTON...
GRAYSON... COUNCIL HILL...
RENTIESVILLE... HOFFMAN...
CLEARVIEW... STIDHAM...
LAKE EUFAULA STATE PARK... VIVIAN...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 224 AND
273.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FOR
EASTERN OKLAHOMA.
LAT...LON 3565 9619 3578 9561 3576 9559 3578 9556
3581 9546 3580 9544 3549 9535 3531 9537
3533 9540 3530 9544 3530 9550 3528 9552
3519 9598 3529 9598 3529 9626
TIME...MOT...LOC 0619Z 252DEG 32KT 3561 9610 3511 9624Special weather statement, Apr 11, 1:39 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 AM CDT MON APR 11 2016
OKZ060-061-066-067-110715-
ROGERS OK-TULSA OK-WAGONER OK-OKMULGEE OK-
139 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OKMULGEE...
SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER AND SOUTHEASTERN TULSA
COUNTIES UNTIL 215 AM CDT...
AT 138 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
MOUNDS...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... BROKEN ARROW...
OWASSO... BIXBY...
JENKS... GLENPOOL...
COWETA... CATOOSA...
ONETA... LIBERTY...
HECTORVILLE... LEONARD...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 222 AND 240.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3616 9558 3577 9591 3586 9609 3586 9603
3599 9603 3630 9586
TIME...MOT...LOC 0638Z 209DEG 46KT 3588 9597Special weather statement, Apr 11, 2:27 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CDT MON APR 11 2016
OKZ049-073-075-110815-
PUSHMATAHA OK-PITTSBURG OK-LATIMER OK-
227 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PITTSBURG...
SOUTHWESTERN LATIMER AND NORTHERN PUSHMATAHA COUNTIES UNTIL 315 AM
CDT...
AT 227 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHEAST OF BLANCO TO 5 MILES SOUTH OF
DAISY...AND MOVING EAST AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAYTON... ALBION...
YANUSH... DUNBAR...
TUSKAHOMA... KIAMICHI...
STANLEY... NASHOBA...
CLAYTON LAKE STATE PARK... SARDIS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3451 9578 3451 9567 3459 9567 3460 9574
3470 9569 3479 9507 3444 9506 3443 9578
TIME...MOT...LOC 0727Z 261DEG 43KT 3469 9560 3446 9575Special weather statement, Apr 11, 3:23 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 AM CDT MON APR 11 2016
OKZ076-110900-
LE FLORE OK-
323 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LE FLORE COUNTY UNTIL
400 AM CDT...
AT 323 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF TALIMENA STATE PARK TO 14 MILES
EAST OF NASHOBA...AND MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HEAVENER... BIG CEDAR...
MUSE... OCTAVIA...
WHITESBORO... HEAVENER RUNESTONE STATE PARK...
HONOBIA... HODGEN...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3463 9494 3488 9489 3493 9445 3452 9446
3451 9452 3451 9494
TIME...MOT...LOC 0823Z 258DEG 48KT 3483 9486 3443 9496Special weather statement, Apr 11, 4:01 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 AM CDT MON APR 11 2016
ARZ020-029-110930-
SEBASTIAN AR-FRANKLIN AR-
401 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN AND CENTRAL
SEBASTIAN COUNTIES UNTIL 430 AM CDT...
AT 400 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF LAVACA TO NEAR BURNVILLE TO 5
MILES SOUTHWEST OF HARTFORD...AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CHARLESTON... GREENWOOD...
LAVACA... MANSFIELD...
ALTUS... HARTFORD...
HUNTINGTON... BRANCH...
MIDLAND... DENNING...
WIEDERKEHR VILLAGE... WASHBURN...
BURNVILLE... FORT CHAFFEE...
BLOOMER... PATTERSON...
CAULKSVILLE... CROSSROADS...
CECIL... VESTA...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FOR
NORTHWESTERN ARKANSAS...AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3537 9372 3542 9380 3531 9381 3532 9392
3523 9392 3523 9402 3514 9403 3514 9414
3510 9414 3506 9425 3506 9423 3497 9424
3494 9445 3504 9444 3520 9423 3536 9421
3539 9419 3538 9414 3545 9415 3549 9371
TIME...MOT...LOC 0900Z 271DEG 45KT 3540 9414 3517 9417 3496 9442
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:06 PM CDT | Special Weather Statement | TSA | Osage | 39 min |
| Apr 10, 7:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Apr 10, 7:17 PM CDT | Special Weather Statement | TSA | Nowata | 43 min |
| Apr 10, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 38 min |
| Apr 10, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 33 min |
| Apr 10, 7:58 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 47 min |
| Apr 10, 8:43 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 47 min |
| Apr 10, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Apr 10, 9:34 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 56 min |
| Apr 10, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 45 min |
| Apr 10, 10:43 PM CDT | Special Weather Statement | TSA | Craig | 47 min |
| Apr 11, 12:47 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 43 min |
| Apr 11, 12:59 AM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 17 min |
| Apr 11, 1:19 AM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 41 min |
| Apr 11, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 26 min |
| Apr 11, 1:39 AM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Apr 11, 1:47 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 28 min |
| Apr 11, 2:02 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 43 min |
| Apr 11, 2:27 AM CDT | Special Weather Statement | TSA | Pushmataha | 48 min |
| Apr 11, 3:23 AM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Apr 11, 7:39 AM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| Apr 11, 8:02 AM CDT | Special Weather Statement | TSA | Pushmataha | 13 min |
| Apr 11, 8:17 AM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Apr 11, 8:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Apr 11, 8:49 AM CDT | Special Weather Statement | TSA | Pushmataha | 26 min |
| Apr 11, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 32 min |
| Apr 11, 2:57 PM CDT | Special Weather Statement | TSA | Pushmataha | 48 min |
| Apr 11, 3:12 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 48 min |
| Apr 11, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 16 min |
| Apr 11, 3:58 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 32 min |
Nearby
Special Weather Statements in Arkansas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.